# SDR 2020FA0000038

- Difficulty date: August 9, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N7900D
- Make and model: Beech H35
- Aircraft serial: D5134
- Engine: Cont IO470N
- Propeller: Mcauly 2A36C*
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 7P10010010003
- Condition: Grounded
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

DIGITAL TACHOMETER GROUND OUT BOTH MAGNETOS WHEN RUNNING AIRCRAFT.  CONTACTED MANUFACTURER AND GO NO HELP WITH THEIR UNIT.
